Results 1 to 6 of 6
  1. #1
    cbusjay12 is offline New Member
    Join Date
    Apr 2011
    Posts
    3

    Crazy side effects from Anavar?

    Just started a cycle of anavar , 20mg pills, bottle says Precise Labs. I was on my second day of taking it, only 1 pill per day. The first day I took it I noticed nothing whatsoever. Yesterday, about an hour after taking the pill I was sitting in a chair and all of a sudden got really hot and light headed, started sweating and thought I was going to pass out. My heart was beating like I just ran 5 miles and my hands were shaking and tingling/numb. This lasted for about 5 minutes then went away but over the course of the next hour happened once or twice more but not as intense. It scared the shit out of me and I just wanted to see if anyone had experienced anything similar? The reaction I am explaining is similar to what I experienced a few months ago when I took a pretty big dose of ephedra. Is there something in anavar that could give me this type of reaction or do I maybe have some fake or dirty anavar? Thanks for the help

  2. #2
    sanman's Avatar
    sanman is offline Associate Member
    Join Date
    May 2003
    Location
    new york
    Posts
    295
    First of welcome to the forum! I think you might have to edit your post.Dont think you can mention lab names in a open forum.As for the Anavar I am in my second wk & been taking 60mgs a day.So far the only sides I got was for the 2 days pains in my stomach.Got much better today.I dont think Anavar gives you that type of sides you are describing.I took ephedra lots of times so I know what you are feeling right now.I could be wrong about the var. Pretty sure a vet could tell you alot more.

    Oyea one more side to mention...awesome pumps I am starting to have!

  3. #3
    SAMS_DAD's Avatar
    SAMS_DAD is offline Junior Member
    Join Date
    Aug 2009
    Posts
    148
    I'm in my 3rd week of taking 100mg of anavar daily. It's a pretty mild compound so sides are minimal. Are you stacking it w/anything? It could be your body reacting to something new, have you cycled before? What are your stats (age, bf, height, weight)?

  4. #4
    kinderbueno is offline New Member
    Join Date
    May 2011
    Posts
    26
    Go see a doctor and don't post on a steroid forum asking for medical advice. What is wrong with you?

  5. #5
    warren916's Avatar
    warren916 is offline Associate Member
    Join Date
    Feb 2011
    Location
    Sacramento
    Posts
    409
    Sounds like you got some extasy lol

  6. #6
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Either what you have is not anavar (or any untainted steroid for that matter), or there is something wrong with you. Either way, stop taking it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •